# SDR DL764090325

- Difficulty date: March 1, 2009
- Submitted: March 5, 2009
- Operation: Air carrier
- Aircraft: N833MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29706
- Aircraft time: 31,045 hours, 9,071 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: E/E Cooling
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

DURING TAXI SMELLED A STRONG BURNING ODOR IN COCKPIT.  FWD IFE COOLING FAN EICAS MESSAGE.  REPEAT.  FWD IFE SYSTEM TO MCO AND PLAC.  ALL 13 C/BS PULLED AND COLLARED PER NEF PROCEDURE 233102.  REPLACED  IFE EQUIP COOLING  FAN.  SYS AND COOLING FAN CHKS GOOD.
